# SDR ZW0A0205201

- Difficulty date: May 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 8,118 hours, 4,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Condition: Worn
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, OPERATION CHECK OF EGRESS LIGHTING FAILED. REPAIRED BY REPLACING EMERGENCY LIGHT POWER SUPPLY (TWA PN 93-0267), OPS-CK ASSURED NORMAL PERFORMANCE. LAST-CC / STL 7/6/01
